| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of refx1737 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "picc line was leaking.Upon investigation it was leaking from the end cap.When they took the end cap off and hooked up the flush directly to the picc, it did not leak.No issues with any other lines.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation:¿patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a leak at the luer hub is confirmed to be manufacturing related.One 4 fr powerpicc catheter was returned for evaluation.The catheter was returned trimmed at the 1 cm depth marker.The catheter was infused with water and the sample was observed to leak at the hub connection.The mold defect appeared to prevent firm attachment of the injection cap and luer lock syringe; therefore, the complaint is confirmed.Bd is working closely with the manufacturing facility to prevent reoccurrence of the reported event.Bd is working closely with manufacturing to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h.11.
Event or Problem Description